# SDR DL75K040791

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 14,470 hours, 6,464 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBND CREW REPORTED INTERMITTENT RUBBER ODOR MID LAV AREA.  OVERHEAD PANEL PULLED AND PERFORMED THROUGH INSPECTION.  UNABLE TO LOCATE ANY AREAS OF CONCERN.  ALL AREAS LOOKED TO  BE NEW AND OK.
